MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE MDLR BROACH HNDL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. EQUINOXE MDLR BROACH HNDL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 301-03-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
During set up, as the broach handle was being removed, the spring and pin from the broach attachment button came out of the instrument.No pieces or parts fell into the patient wound site.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.No patient information available.Device is returning.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation.
 
Additional Manufacturer Narrative
Section h10: (d4) lot number: 117212018.(h3) the broken modular broach handle reported may have been the result of a combination of a fractured weld, which may have been due to forcefully removing the dowel pin for cleaning and then reassembling prior to surgery, and an indirect force pathway during impaction.However, this cannot be confirmed as multiple subcomponents were not returned for evaluation.Section h11: *the following sections have corrected information: (h6) component code: 906, pin.

Brand Name
EQUINOXE MDLR BROACH HNDL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14878817
Report Number1038671-2022-00747
Device Sequence Number12306050
Product Code LXH
UDI-Device Identifier10885862079619
UDI-Public10885862079619
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number301-03-01
Device Catalogue Number301-03-01
Device Lot Number117212018
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient SexUnknown